Ukrainian Mathematical Journal

, Volume 19, Issue 1, pp 29–67 | Cite as

Algebraic theory of linear inequalities

  • S. N. Chernikov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. D. Aleksandrov, Convex Polyhedra [in Russian], Moscow-Leningrad (1950).Google Scholar
  2. 2.
    E. Beckenbach and R. Bellman, Inequalities, Springer-Verlag, Berlin-Göttingen-Heidelberg (1961).Google Scholar
  3. 3.
    A. Ben-Israel, “Notes on linear inequalities. I,” J. Math. Analysis and Appl.,9, No. 2, 303–314 (1964).Google Scholar
  4. 4.
    E. Burger, “Über homogene lineare Ungleichunssysteme,” Z. angew. Math. und. Mech.,36, Nos.3/4, 135–139 (1963).Google Scholar
  5. 5.
    H. Weyl, “Elementare Theorie der konvexen Polyeder,” Comm. Math. Helv.,7, 290–306 (1935).Google Scholar
  6. 6.
    G. F. Voronoi, “Sur quelques propriétés des formes quadratiques positives parfaites,” J. Reine Angew. Math.,133, 97–178 (1908).Google Scholar
  7. 7.
    D. Gale, “Convex polyhedral cones and linear inequalities,” in: Activity Analysis of Production and Allocation, T.C. Koopmans (editor), Wiley, New York (1951).Google Scholar
  8. 8.
    A. J. Goldman, “Resolution and separation theorems for polyhedral convex sets, ” in; Linear Inequalities and Related Systems, H.W. Kuhn and A.W. Tucker (editors), Princeton University Press, Princeton, New Jersey (1956), pp. 41–52.Google Scholar
  9. 9.
    A. J. Goldman and A.W. Tucker, “Polyhedral convex cones, ” in: Linear Inequalities and Related Systems, H.W. Kuhn and A.W. Tucker (editors), Princeton University Press, Princeton, New Jersey (1956), pp. 19–40.Google Scholar
  10. 10.
    L.L. Dines and N.H. McCoy, “On linear inequalities, ” Trans. Roy. Soc. Canada,27, (3), 37–70 (1933).Google Scholar
  11. 11.
    G.B. Dantzig, “Maximization of a linear function of variables subject to linear inequalities,” in; Activity Analysis of Production and Allocation, T. C. Koopmans (editor), Chap. 21, Wiley, New York (1951)Google Scholar
  12. 12.
    V.K. Ivanov, “The minimax problem for a system of linear functions,” Matem. Sb.,28, (70), No. 3, 685–706 (1951).Google Scholar
  13. 13.
    L. V. Kantorovich, Mathematical Methods in Economic Planning [in Russian], Izd. LGU, Leningrad (1939).Google Scholar
  14. 14.
    L. V. Kantorovich, “An effective method for the solution of some classes of extremal problems, ” Dokl. Akad. Nauk SSSR,28, No.3, 212–215 (1940).Google Scholar
  15. 15.
    C. Caratheodory, “Über den Variabilitatsbereich der Fourier'schen konstanten vor positiven harmonischen Funktionen,” Rend. Cire. Mat. Palermo,32, 193–217 (1911).Google Scholar
  16. 16.
    P. Kirchberger, “Über Tchebyschefsche Annahe r ungsmethoden,” Math. Ann.,57, 504–540 (1903).Google Scholar
  17. 17.
    H.W. Kuhn and A.W. Tucker (editors), Linear Inequalities and Related Systems, Princeton University Press, Princeton, New Jersey (1956).Google Scholar
  18. 18.
    T.C. Koopmans (editor), Activity Analysis of Production and Allocation, Cowles Commission Monograph No. 13, Wiley, New York (1951).Google Scholar
  19. 19.
    H. Minkowski, Geometrie der Zahlen, Teubner, Leipzig (1896).Google Scholar
  20. 20.
    E. Ya. Remez, “On function approximations optimal in the Chebyshev sense” [in Ukrainian], Izd. AN Ukrainian SSR, Kiev (1935).Google Scholar
  21. 21.
    G.Sh. Rubinshtein, “The general solution of a finite system of linear inequalities,” Uspekhi Matem. Nauk,9, No.2(60), 171–177 (1954).Google Scholar
  22. 22.
    A. W. Tucker, “Dual systems of homogeneous linear relations,” in: Linear Inequalities and Related Systems, H.W. Kuhn and A.W. Tucker (editors), Princeton University Press, Princeton, New Jersey (1956), pp. 3–18.Google Scholar
  23. 23.
    Ky Fan, “On systems of linear inequalities,” in: Linear Inequalities and Related Systems, H. W. Kühn and A.W. Tucker (editors), Princeton University Press, Princeton, New Jersey (1956), pp. 99–156.Google Scholar
  24. 24.
    J. Farkas, “Über Theorie der einfachen Ungleichungen,” J. Reine Angwe. Math.,124, 1–24 (1901).Google Scholar
  25. 25.
    J. B. Fourier, “Solution d'une question particuliére du calcul des inegalites,” Nouveau Bulletin des Sciences par la Société Philomathique de Paris (1826), p. 99; Oeuvres II, Gauthier-Willars, Paris (1890).Google Scholar
  26. 26.
    A. Charnes and W.W. Cooper, “The strong Minkowski-Farkas-Weyl theorem for vector spaces over an ordered field, ” Proc. National A cad. Sci. USA,44, No. 9, 914–916 (1958).Google Scholar
  27. 27.
    S.N. Chernikov, “A generalization of the Kronecker-Capelli theorem on systems of linear equations,” Matem. Sb.,15(57), No.3, 437–448 (1944).Google Scholar
  28. 28.
    S.N. Chernikov, “Systems of linear inequalities,” Uspekhi Matem. Nauk,8, No. 2(54), 7–73 (1953).Google Scholar
  29. 29.
    S.N. Chernikov, “Positive and negative solutions of systems of linear inequalities,” Matem, Sb.,38 (80), 479–508 (1956).Google Scholar
  30. 30.
    S.N. Chernikov, “Theorems on the separability of polyhedral convex sets,” Dokl. Akad. Nauk, SSSR,138, No. 6, 1298–1300 (1961).Google Scholar
  31. 31.
    S.N. Chernikov, “The fundamental theorems of the theory of linear inequalities,” Sibirsk, Matem. Zh., No. 5, 1181–1190 (1964).Google Scholar
  32. 32.
    S.N. Chernikov, “Convolution of finite systems of linear inequalities,” Zh. Vychisl. Matem. i Matem. Fiz.,5, No. 1, 3–20 (1965).Google Scholar
  33. 33.
    S.N. Chernikov, “The algebraic theory of linear inequalities,” Dokl. Akad. Nauk. SSSR,169, No. 4, 785–788 (1966).Google Scholar
  34. 34.
    N.V. Chernikova, “Algorithms for the determination of the general formula for nonnegative solutions of a system of linear equations,” Zh. Vychisl. Matem. i Matem, Fiz.,4, No. 4, 733–738 (1964).Google Scholar
  35. 35.
    N.V. Chernikova, “An algorithm for the determination of a general formula for nonnegative solutions of a system of linear inequalities,” Zh. Vychisl. Matem. i Matem. Fiz.,5, No. 2, 334–337 (1965).Google Scholar
  36. 36.
    A.G. Shkol'nik, “Linear inequalities,” Dokl. Akad. Nauk SSSR,70, No. 2, 189–192 (1950).Google Scholar
  37. 37.
    A.G. Shkol'nik, “Linear inequalities,” Uchen. Zapiski Fiz.-Matem, Facult. MGPI,16, 127–174 (1951).Google Scholar

Copyright information

© Consultants Bureau 1968

Authors and Affiliations

  • S. N. Chernikov
    • 1
  1. 1.Kiev

Personalised recommendations